| Catalog Number |
RONYX40038UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
11/12/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure resolute onyx des were used to treat the proximal, middle and distal rca and the right posterior descending artery (r-pda).Approximately 5 months post index procedure the patient suffered an acute cva.
Additional Manufacturer Narrative
Investigator assessed that the previously reported stroke event is not related to the study device but possibly related to the antiplatelet.If information is provided in the future, a supplemental report will be issued.